# SDR CA960826104

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6T6
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch Assembly
- Part number: 3024680
- Condition: Disengaged
- Location: #2 Engine Side
- Component: Pwa, 3024780
- Stage of operation: EX
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE HELICOPTER WAS LIFTING A LOAD, WHEN THE FREEWHEEL CLUTCH INSIDE THE COMBINING GEARBOX DECOUPLED OR DISENGAGED ON THE #2 ENGINE SIDE.  THE #2 ENGINE WENT TO FLIGHT IDLE.  THE PILOT RELEASED THE LOAD AND LANDED AS SOON AS POSSIBLE.  THE COMBINING GEARBOX WAS REMOVED AND SHIPPED TO A REPAIR STATION.
